MAUDE Adverse Event Report: Medline ReNewal MEDLINE CO-LABEL; 401904 @DIAGNOSTIC EP CAT, STEERABLE, SU

Medline ReNewal MEDLINE CO-LABEL; 401904 @DIAGNOSTIC EP CAT, STEERABLE, SU
Catalog Number 401904RH
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "plugged in and wasn¿t receiving signal from certain pins.".
 
Additional Manufacturer Narrative
The issue reported was "wasn¿t receiving signals from certain pins." the devices were returned to innovative health for investigation, and the investigation process included review of the original manufacturing records, evaluation of the device, visual inspection, and electrical testing; no observations were noted during the manufacturing-record review, and the devices passed all approved testing and inspections during the manufacturing process.For this complaint, the device received by innovative health was different than the one reported; no additional details were provided, therefore the investigation was completed for the returned device, and the provided record does not state that the reported problem was confirmed.The cause was documented as "dc:unknown responsible party - mishandling: by mfg.Or can't determine," corrective action type was none, and medline renewal trends and monitors all complaints with further investigation and/or corrective action as applicable based on trending results.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE CO-LABEL
Common Device Name
401904 @DIAGNOSTIC EP CAT, STEERABLE, SU
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50873050
Report Number3032391-2026-00154
Device Sequence Number21511611
Product Code NLH
UDI-Device Identifier10888277407602
UDI-Public10888277407602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number401904RH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown